# SDR CALA2025061005421

- Difficulty date: June 6, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 80,849 hours, 28,457 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R EMERGENCY SLIDE CONTAINER NOT FLUSH WITH THE DOOR PANEL CHECKED THE INSTALLATION OF DOOR 2R ESCAPE SLIDE REF AMM 25-66-01. ALL ATTACHMENT HARDWARE FOUND TO BE PROPERLY INSTALLED AND COVER FOUND TO BE SECURE. CYCLED DOOR OPEN AND CLOSE AND CHECKED FOR ANY OBVIOUS DEFECTS. NO DEFECTS FOUND.
